# SDR SWAA2023121532298

- Difficulty date: December 15, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N8843S
- Make and model: Boeing 737-8
- Aircraft serial: 67491
- Aircraft time: 2,753 hours, 1,543 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FWD OVER WING EMERGENCY LIGHT INOP<[01] R/R FWD OVERWING EMERGENCY LIGHT LAMP AND OPS CHK NORMAL PER AMM 33-51-04
